Alert archive / Arkansas / Tornado Warnings in 2020

Tornado Warning 45, NWS Little Rock, AR

September 1, 2020Conway County, Faulkner County, Perry County, Arkansas

NWS Little Rock, AR issued this tornado warning at Sep 1, 2020, 1:56 PM CDT for Conway County, Faulkner County, Perry County, Arkansas. It was in force for 34 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2020, 1:56 PM CDT (18:56 UTC)
Expired
Sep 1, 2020, 2:30 PM CDT
In force
34 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Conway County, AR, Faulkner County, AR, Perry County, AR

The radar

The Little Rock radar (KLZK), 44 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 1:58 PM CDTTORNADO1 Ssw Mount Olive, ARTREES AND POWER LINES WERE BLOWN DOWN. TREES WERE DOWN ON SEVERAL ROOFS. SEVERAL OUTBUILDINGS WERE DAMAGED OR DESTROYED.
Sep 1, 1:59 PM CDTTORNADO2 Sse Hill Creek, ARSURVEY REVEALED AN EF1 TORNADO STARTED ALONG CARNEY VALLEY ROAD NORTHEAST OF PLUMERVILLE AND MOVED NORTHEAST TO NEAR THE INTERSECTION OF MT. OLIVE AND CHAPEL ROADS BEFORE LIFTING SHORTLY THEREAFTER. DAMAGE CONSISTED OF MAINLY TREE DAMAGE, ALONG WITH DAMAGE TO
Sep 1, 1:59 PM CDTTORNADOMount Olive, ARTREES AND POWER LINES WERE BLOWN DOWN. SOME ROOFS LOST SHINGLES.
Sep 1, 2:00 PM CDTTORNADO2 Sse Hill Creek, AREF1 TORNADO DAMAGE HAS BEEN FOUND IN CONWAY COUNTY. STORM SURVEY ONGOING.
Sep 1, 2:13 PM CDTTORNADO1 Wsw Shady Grove, ARVIDEO EVIDENCE SHOWS A TORNADO SOUTHWEST OF THE SHADY GROVE COMMUNITY OFF OF STATE HWY 285. GROUND SURVEY INFORMATION SHOWS THIS EF0 TORNADO TRACKED NORTHEAST ACROSS THAT HIGHWAY, CAUSING SOME DAMAGE TO TREES. THIS TORNADO LIFTED SHORTLY AFTER CROSSING BURKETT
Sep 1, 2:14 PM CDTTORNADOWooster, ARSEVERAL TREES AND POWER LINES WERE DOWN IN FAULKNER COUNTY FROM WOOSTER TO GUY. STORAGE SHEDS WERE DAMAGED BUT MINIMAL STRUCTURAL DAMAGE TO A COUPLE OF HOMES.
Sep 1, 2:33 PM CDTTORNADOGuy, ARA BARN ROOF WAS BLOWN OFF ON HIGHWAY 25 IN GUY.
Sep 1, 2:33 PM CDTTORNADOGuy, ARPOWER LINES ARE DOWN AT HIGHWAY 25 AND MODE RD. IN GUY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

046 
WFUS54 KLZK 011856
TORLZK
ARC029-045-105-011930-
/O.NEW.KLZK.TO.W.0045.200901T1856Z-200901T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
156 PM CDT Tue Sep 1 2020

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Northeastern Perry County in central Arkansas...
  Northern Faulkner County in central Arkansas...
  Southeastern Conway County in central Arkansas...

* Until 230 PM CDT.
    
* At 156 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Hill Creek, or 7 miles east of Morrilton, moving
  east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Conway...                         Greenbrier...
  Wooster...                        Quitman...
  Guy...                            Damascus...
  Enola...                          Twin Groves...
  Menifee...                        Mount Vernon...
  Bethlehem...                      Mallet Town...
  Hill Creek...                     Pickles Gap...
  Springhill...                     Springfield...
  Woolly Hollow State Park...       Plumerville...
  Holland...                        Barney...

This includes Interstate 40 between mile markers 112 and 124.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3508 9263 3524 9270 3537 9238 3536 9217
      3519 9211 3518 9212
TIME...MOT...LOC 1856Z 249DEG 24KT 3518 9261 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

55
1 follow-up statement
282 
WWUS54 KLZK 011910
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
210 PM CDT Tue Sep 1 2020

ARC105-011919-
/O.CAN.KLZK.TO.W.0045.000000T0000Z-200901T1930Z/
Perry AR-
210 PM CDT Tue Sep 1 2020

...THE TORNADO WARNING FOR NORTHEASTERN PERRY COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3516 9252 3524 9258 3537 9238 3536 9217
      3519 9211 3518 9212
TIME...MOT...LOC 1909Z 242DEG 23KT 3522 9251 

$$

ARC029-045-011930-
/O.CON.KLZK.TO.W.0045.000000T0000Z-200901T1930Z/
Faulkner AR-Conway AR-
210 PM CDT Tue Sep 1 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR NORTHERN
FAULKNER AND EAST CENTRAL CONWAY COUNTIES...
    
At 209 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wooster, or 9 miles north of Conway, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Greenbrier...                     Wooster...
Quitman...                        Guy...
Enola...                          Twin Groves...
Mount Vernon...                   Mallet Town...
Springhill...                     Woolly Hollow State Park...
Holland...                        Barney...
Enders...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3516 9252 3524 9258 3537 9238 3536 9217
      3519 9211 3518 9212
TIME...MOT...LOC 1909Z 242DEG 23KT 3522 9251 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

55

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Sep 1, 12:25 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 1, 12:25 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1225 PM CDT Tue Sep 1 2020

.UPDATE...

Updated to include the 18Z aviation discussion.

&&

.AVIATION...

Showers and thunderstorms will continue across the western and
northern portions of the state, with IFR and MVFR ceilings through
the mid afternoon hours. Conditions will improve to VFR this
afternoon through the evening hours for much of the state. By
early morning, IFR/MVFR conditions will return as another round
of showers and storms develops and moves through the state through
much of the day Wednesday.

&&

.PREV DISCUSSION...(ISSUED 619 AM CDT Tue Sep 1 2020)
AVIATION...Updated w/ a discussion for the 01/12Z TAFs

No major changes to the AVN fcst at this hour. Convection will
persist over Wrn and Nrn AR through the morning hours, leaving
significant cloud debris and OVC skies. IFR CIGs/VIS may
accompany the passage of TSRA, and have included TEMPO groups at
all terminals excluding S/E sites. VFR conditions will ensue later
in the afternoon after TS dissipate around the state, with OVC mid
lvl cloud deck in place.

PREV DISCUSSION...(ISSUED 250 AM CDT Tue Sep 1 2020)
Significant flash flooding possible across portions of
southwestern, western, and central Arkansas through Thursday
morning...

SHORT TERM...Today Through Wednesday Night

Regarding the short term, the fcst remains highly concerning for
flooding potential across portions of Wrn, S/Wrn, and Cntrl AR over
the next few days. Current radar mosaic imagery indicates some
widespread convection over much of Ern OK, much of which has
produced significant rainfall already early this AM. New
development can be seen to south of ongoing storms, indicative of
a LLJ of 20-30 kts, which will continue to fuel new convection
through Tues morning beyond daybreak.

Following early Mon morning convection over parts of Wrn and Cntrl
AR, soil moisture remains excessive, leaving these areas extremely
vulnerable to flash flooding. An airmass characterized by modest
MLCAPE of 1500-2000 J/kg, and PWATs > 2" remains over the Wrn half
of the state this morning. Hi-res CAM guidance continues to paint a
training/backbuilding system along a stationary bndry, positioned
over AR along the I-40 corridor. Along the bndry, sfc convergence
will be maximized, in conjunction w/ the aforementioned LLJ and
will support widespread rain and thunderstorms, of which will
likely be efficient rainfall producers. High Chc PoPs will remain
steady through Mon as the bndry advances slowly towards the N/E.

Through the remainder of the fcst period, unsettled weather will
persist as upper flow backs to become S/Wrly with an advancing
shortwave trough. W/ no real alterations to the sfc airmass, rain
and thunderstorms will continue across the Natural State as multiple
perturbations traverse through the mean flow.

LONG TERM...Thursday Through Monday

A nearly stationary front near the Arkansas and Missouri border will
begin pushing slowly southward on Thursday. Good chances of showers
and thunderstorms will continue, but not for long.

Later on Thursday/early Friday, a northwest wind flow aloft will
drive a new cold front this way from the Plains. This front will
barrel through the region, and will be followed by cooler and drier
air.

High pressure will build behind the Plains front, with no rain in
the forecast through the weekend. Yet another cold front will arrive
from the northwest as the period ends with chances of precipitation
returning.

Below to well below normal temperatures are in the forecast through
the period.

HYDROLOGY...

Widespread rainfall totaling 2 to 6 or more inches is expected
through mid/late week over much of western and southwestern
Arkansas as well as portions of central Arkansas. Saturated soils
and significant runoff from this morning's rain event are filling
rivers across these areas... namely the Petit Jean, Fourche
Lafave, and Ouachita Rivers. Uncertainty regarding the exact
placement of heaviest rain in the coming days makes it difficult
to ascertain how much of a river flood threat there will be, but
preliminary forecast and modeling data suggest minor flooding will
indeed be possible if not likely. Flash flooding is also likely on
small, flashy creeks and tributaries.

Other tributaries (e.g., the Caddo and Little Missouri Rivers) as
well as the Saline River will be close enough to where heavy rain
is expected that they will need to be monitored. Any
outdoor/recreational interests on or near any waterway in western,
southwestern, and central Arkansas should remain vigilant and
updated with the latest forecast information.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Thursday morning FOR Baxter-Boone-
Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant-Hot
Spring-Independence-Izard-Jackson-Johnson-Lawrence-Logan-Marion-
Montgomery-Newton-Perry-Pike-Polk-Pope-Pulaski-Randolph-Saline-
Scott-Searcy-Sharp-Stone-Van Buren-White-Yell.

&&

Aviation...SHELTON
Hazardous weather outlook, Sep 1, 3:02 AM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
302 AM CDT Tue Sep 1 2020

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-020815-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
302 AM CDT Tue Sep 1 2020

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Tuesday, widespread rain and thunderstorms will persist over
western and central Arkansas. Excessive soil moisture content
across western and southwestern Arkansas has left the region
extremely vulnerable to flash flooding, prompting the continuation
of the flash flood watch. Heavy rainfall associated with
thunderstorms through Tuesday could bring another 2+ inches to
the region, and pose a significant flash flooding threat.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

Scattered to numerous showers and thunderstorms will continue
on Wednesday, especially in northern and western sections of the
state. One to more than two inches of rain could occur in the
north and west. Additional flash flooding is possible, especially
in portions of the Ouachita Mountains where the ground is
nearly saturated.

Precipitation will build to the south on Thursday, and will not
tend to be as widespread and heavy. Drier air will arrive from the
north on Friday, with rain mostly ending through the weekend.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/46

In the hours before

Local storm report, Sep 1, 10:14 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 AM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      MOUNT IDA               34.55N  93.63W
09/01/2020                   MONTGOMERY         AR   LAW ENFORCEMENT

            REPORTS OF PARTS OF HIGHWAY 270, 27, AND 88 ARE FLOODED
            IN MONTGOMERY COUNTY.

&&

EVENT NUMBER LZK2000516

TRS
Local storm report, Sep 1, 10:53 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 AM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      WALDRON                 34.90N  94.09W
09/01/2020                   SCOTT              AR   LAW ENFORCEMENT

            WATER RESCUE ALONG HIGHWAY 248W IN SCOTT COUNTY

&&

EVENT NUMBER LZK2000517

TRS
Local storm report, Sep 1, 11:00 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 AM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      WALNUT RIDGE            36.07N  90.96W
09/01/2020                   LAWRENCE           AR   EMERGENCY MNGR

            SOME STREETS IN AND NEAR WALNUT RIDGE INUNDATED. WATER
            HAS SINCE RECEDED.

&&

EVENT NUMBER LZK2000518

COOPER
Special weather statement, Sep 1, 12:35 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1235 PM CDT Tue Sep 1 2020

ARZ022-031-038-039-011800-
Pope AR-Perry AR-Yell AR-Conway AR-
1235 PM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PERRY...
SOUTHWESTERN CONWAY...NORTHEASTERN YELL AND SOUTHEASTERN POPE
COUNTIES UNTIL 100 PM CDT...

At 1235 PM CDT, Doppler radar was tracking a strong thunderstorm near
Petit Jean River WMA, or 10 miles south of Russellville, moving
northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Russellville...                   Dardanelle...
Atkins...                         Pottsville...
Ola...                            Oppelo...
Petit Jean State Park...          Carden Bottoms...
Petit Jean River WMA...           Galla Creek WMA...
Mosley...                         Birta...
Ada...                            Lakeview in Yell County...
Holla Bend...                     Mt George...
Pontoon...                        Chickalah...
Centerville...

LAT...LON 3500 9321 3517 9330 3535 9293 3510 9280
TIME...MOT...LOC 1735Z 246DEG 21KT 3512 9317

55
Local storm report, Sep 1, 1:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
103 PM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      WALDRON                 34.90N  94.09W
09/01/2020                   SCOTT              AR   EMERGENCY MNGR

            WIDESPREAD FLOODING AND MULTIPLE WATER RESCUES ACROSS
            THE COUNTY. WATER GETTING INTO HOMES AND BUILDINGS IN
            SOME LOCATIONS.

&&

EVENT NUMBER LZK2000519

TRS
Local storm report, Sep 1, 1:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 PM CDT TUE SEP 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      MENA                    34.58N 94.24W
09/01/2020                   POLK               AR   EMERGENCY MNGR

            MULTIPLE HOUSE AND VEHICLE RESCUES AS A RESULT OF
            WIDESPREAD FLOODING IN POLK COUNTY. US HIGHWAY 71 WAS
            REPORTED AS FLOODED ALONG WITH SEVERAL COUNTY ROADS.

&&

61

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:57 PM CDTRiver Flood WarningLZKClark, Hot Spring13 hr
Sep 1, 2:39 AM CDTFlash Flood WarningLZKJohnson, Logan, Scott6 hr
Sep 1, 4:18 AM CDTFlash Flood WarningLZKJohnson, Logan, Newton, Pope, Scott, Yell5 hr
Sep 1, 5:02 AM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr
Sep 1, 5:08 AM CDTSpecial Weather StatementLZKJohnson, Pope, Yell52 min
Sep 1, 6:06 AM CDTSpecial Weather StatementLZKPerry39 min
Sep 1, 6:30 AM CDTSpecial Weather StatementLZKGarland, Montgomery45 min
Sep 1, 7:10 AM CDTSpecial Weather StatementLZKHot Spring, Saline35 min
Sep 1, 7:13 AM CDTFlash Flood Warning Considerable damage threatLZKGarland, Hot Spring, Montgomery4 hr
Sep 1, 7:53 AM CDTFlash Flood Warning Considerable damage threatLZKMontgomery, Perry, Polk, Scott, Yell3 hr
Sep 1, 8:21 AM CDTFlash Flood WarningLZKIzard, Sharp3 hr
Sep 1, 8:54 AM CDTFlash Flood WarningLZKLawrence, Randolph2 hr
Sep 1, 9:03 AM CDTFlash Flood Warning Considerable damage threatLZKLogan, Yell2 hr
Sep 1, 9:16 AM CDTFlash Flood WarningLZKCleburne, Independence, Lawrence, Sharp, Stone2 hr
Sep 1, 9:46 AM CDTFlash Flood WarningLZKConway, Johnson, Logan, Pope, Searcy, Stone and 2 more5 hr
Sep 1, 11:09 AM CDTFlash Flood Warning Considerable damage threatLZKLogan, Montgomery, Polk, Scott, Yell4 hr
Sep 1, 12:35 PM CDTSpecial Weather StatementLZKPerry25 min
Sep 1, 12:43 PM CDTRiver Flood WarningLZKPerry55 hr
Sep 1, 12:56 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott49 min
Sep 1, 1:36 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk39 min
Sep 1, 1:49 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White41 min
Sep 1, 2:25 PM CDTSevere Thunderstorm WarningLZKClark, Pike50 min
Sep 1, 2:27 PM CDTTornado WarningLZKCleburne, Faulkner, Van Buren, White33 min
Sep 1, 2:48 PM CDTAreal Flood AdvisoryLZKGarland, Johnson, Logan, Montgomery, Perry, Polk and 3 more10 hr
Sep 1, 2:55 PM CDTTornado WarningLZKCleburne, White50 min
Sep 1, 2:56 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline49 min
Sep 1, 3:30 PM CDTTornado WarningLZKCleburne, Independence, Jackson, White45 min
Sep 1, 3:35 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke40 min
Sep 1, 3:39 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline51 min
Sep 1, 3:48 PM CDTSpecial Weather StatementLZKPulaski, White42 min
Sep 1, 4:10 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson50 min
Sep 1, 4:13 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Prairie32 min
Sep 1, 4:18 PM CDTSpecial Weather StatementLZKArkansas27 min
Sep 1, 4:25 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe50 min
Sep 1, 4:30 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff45 min
Sep 1, 4:56 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln34 min
Sep 1, 5:10 PM CDTSpecial Weather StatementLZKJefferson50 min
Sep 1, 5:11 PM CDTSpecial Weather StatementLZKCleveland, Lincoln49 min
Sep 1, 5:13 PM CDTSpecial Weather StatementLZKJackson47 min
Sep 1, 5:14 PM CDTSpecial Weather StatementLZKPrairie46 min

Nearby

Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.